| Model Number |
0138 |
| Medical Device Problem Codes |
Failure to Capture (1081); Failure to Read Input Signal (1581); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description
It was reported that this right ventricular (rv) lead showed high capture thresholds with loss of capture (loc) recently after being implanted.Technical services mentioned they could not see t waves at rv electrogram (egm) and r waves had dropped in amplitude.An evaluation in clinic with surface egm was recommended.The rv lead remains in service.No adverse patient effects were reported.